# SDR HNAA2012062200834

- Difficulty date: June 22, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 67,405 hours, 76,403 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Out Of Adjust
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CONTROL COLUMN IS 10-15 DEGREES RT OF CENTER ON TAKEOFF.  LARGE CONTROL INPUTS REQUIRED AT 150 TO MAINTAIN LEVEL FLIGHT.  ADJUSTED LT AILERON IAW MM 27-13-00.  ACFT RELEASED FOR EVALUATION FLIGHT.
